×

zbMATH — the first resource for mathematics

The spaces \({\mathcal L}^{(p,\lambda)}, N^{(p,\lambda)}\) and interpolation. (English) Zbl 0149.09202

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S. Campanato - Proprietà di holderianità di alcune classi di funzioni , Ann. Scuola Norm. Sup. Pisa . Vol. 17 , 1963 pp. 175 - 188 . Numdam | MR 156188 | Zbl 0121.29201 · Zbl 0121.29201 · numdam:ASNSP_1963_3_17_1-2_175_0 · eudml:83296
[2] S. Campanato - Equazioni ellittiche del II^\circ ordine e spazi L(2,\lambda ) , to appear in Ann. di Matematica . Zbl 0145.36603 · Zbl 0145.36603 · doi:10.1007/BF02414377
[3] S. Campanato - Proprietà di inclusione per spazi di Morrey , Ricerche di Matematica vol. 12 , 1963 p. 67 - 86 . MR 156228 | Zbl 0192.22703 · Zbl 0192.22703
[4] S. Campanato e M.K.V. Murthy - Una generalizzazione del teorema di Riesz-Thorin , Ann. Scuola Norm. Sup. Pisa , vol. 19 , 1965 p. 87 - 100 . Numdam | MR 180860 | Zbl 0145.16301 · Zbl 0145.16301 · numdam:ASNSP_1965_3_19_1_87_0 · eudml:83343
[5] P. Grisvard - Semi-groups faiblement continus et interpolation , C. R. Acad. Sc. Paris Vol. 259 , 1964 , p. 27 - 29 . MR 165352 | Zbl 0207.43501 · Zbl 0207.43501
[6] P. Grisvard - Commutativité de deux foncteurs d’interpolation et application , Thèse. [6] F. Jonhn and L. Nirenberg - On functions of bounded mean oscillation , Comm. Pure Appl. Math. , Vol. 14 , 1961 , pp. 415 - 426 . MR 131498 | Zbl 0102.04302 · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[7] G.N. Meyers - Mean oscillation over cubes aud Holder continuity . Proc. Amer. Math. Soc. Vol. 15 , 1964 , p. 717 - 721 . MR 168712 | Zbl 0129.04002 · Zbl 0129.04002 · doi:10.2307/2034586
[8] F. Riesz - Untersuchungen über Systeme integrierbarer Funktionen . Math. Annalen Vol. 69 , 1910 . JFM 41.0383.01 · JFM 41.0383.01
[9] J. Peetre - On function spaces defined using the mean oscillation over cubes , to appear. · Zbl 0199.44303 · numdam:ASNSP_1965_3_19_4_593_0 · eudml:83366
[10] J. Peetre - Espaces d’interpolation et théorème de Soboleff , to appear. Numdam | Zbl 0151.17903 · Zbl 0151.17903 · doi:10.5802/aif.232 · numdam:AIF_1966__16_1_279_0 · eudml:73895
[11] G. Stampacchia - Sopra una classe di funzioni in n variabili . Ricerche di Matematica , vol. 1 , 1952 , p. 27 - 54 . MR 48551 | Zbl 0049.16802 · Zbl 0049.16802
[12] G. Stampacchia - L(p,\lambda ) spaces and interpolation . Comm. Pure and Applied Math. Vol. 17 , 1964 , p. 293 - 306 . Zbl 0149.09201 · Zbl 0149.09201 · doi:10.1002/cpa.3160170303
[13] A. Zygmund - Trigonometric Series , Cambridge University Press , 1959 . MR 107776 | Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.